Header

UZH-Logo

Maintenance Infos

Efficiency and equilibria in games of optimal derivative design


Horst, Ulrich; Moreno-Bromberg, Santiago (2011). Efficiency and equilibria in games of optimal derivative design. Mathematics and Financial Economics, 5(4):269-297.

Abstract

In this paper, optimal derivative design when multiple firms compete for heterogenous customers is studied. Ties in the agents' best responses generate discontinuous payoffs. Efficient tie-breaking rules are considered: In a first step, the model presented by Carlier etal. (Math Financ Econ 1:57-80, 2007) is extended, and results of Page and Monteiro (J Math Econ 39:63-109, 2003, J Econ Theory 134:566-575, 2007, Econ Theory 34:503-524, 2008) are used to prove the existence of (mixed-strategies) Nash equilibria. In a second step, the case of risk minimizing firms is studied. Socially efficient allocations are introduced, and their existence is proved. In particular, the entropic risk measure is considered

Abstract

In this paper, optimal derivative design when multiple firms compete for heterogenous customers is studied. Ties in the agents' best responses generate discontinuous payoffs. Efficient tie-breaking rules are considered: In a first step, the model presented by Carlier etal. (Math Financ Econ 1:57-80, 2007) is extended, and results of Page and Monteiro (J Math Econ 39:63-109, 2003, J Econ Theory 134:566-575, 2007, Econ Theory 34:503-524, 2008) are used to prove the existence of (mixed-strategies) Nash equilibria. In a second step, the case of risk minimizing firms is studied. Socially efficient allocations are introduced, and their existence is proved. In particular, the entropic risk measure is considered

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

29 downloads since deposited on 04 Jul 2019
23 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:330 Economics
000 Computer science, knowledge & systems
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Finance
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:1 December 2011
Deposited On:04 Jul 2019 15:02
Last Modified:31 Jul 2020 02:51
Publisher:Springer
ISSN:1862-9679
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s11579-012-0066-5
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicencespringer101007s1157901200665 (Library Catalogue)

Download

Green Open Access

Download PDF  'Efficiency and equilibria in games of optimal derivative design'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 720kB
View at publisher